# SDR DALA2024050905048

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 91,253 hours, 40,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

SHIP 3239 - MISC/DE - DUE TO BLUE SYSTEM HYD QUANTITY LOSS. CORRECTIVE ACTION: REPLACED DAMAGED PACKING ON THE BLUE HYDRAULIC SYSTEM PRESSURE SWITCH, 2074GJ. (LP: 5351996)
